MathSciNet Relay Station
MathSciNet bibliographic data
MR1664720 35J65 (35B05 58E05)
Zhou, Huan-Song Positive solution for a semilinear elliptic equation which is almost linear at infinity. Z. Angew. Math. Phys. 49 (1998), no. 6, 896–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement